Convex and Discrete Geometry

[26] On the Loomis-Whitney inequality for isotropic measures

Qingzhong Huang Jiaxing University Ai-Jun Li Henan Polytechnic University

Convex and Discrete Geometry mathscidoc:1703.40028

[ Download ] [ 2017-03-09 21:46:06 uploaded by qzhuang ] [ 684 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Mixed brightness-integrals of convex bodies

Ni Li Hubei University for Nationalities Baocheng Zhu Hubei University for Nationalities

Convex and Discrete Geometry mathscidoc:1703.40041

[ Download ] [ 2017-03-22 01:27:06 uploaded by zhubaocheng ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Orlicz–Legendre ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40005

Journal of Geometric Analysis, 26, (6), 2474–2502, 2016
[ Download ] [ 2017-02-28 12:52:06 uploaded by xiongge ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] A Discrete Uniformization Theorem for Polyhedral Surfaces I

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Tsinghua University Tianqi Wu Tsinghua University

Differential Geometry Convex and Discrete Geometry mathscidoc:1705.10002

Accepted by Journal of Differential Geometry, 2016
[ Download ] [ 2017-05-30 16:25:29 uploaded by yauawardadmin ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Some combinatorial properties of flag simplicial pseudomanifolds and spheres

Christos A. Athanasiadis Department of Mathematics, University of Athens

Combinatorics Convex and Discrete Geometry mathscidoc:1701.06002

Arkiv for Matematik, 49, (1), 17-29, 2009.4
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 657 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Volume inequalities of convex bodies from cosine transforms on Grassmann manifolds

Ai-Jun Li Henan Polytechnic University Dongmeng Xi Shanghai University Gaoyong Zhang New York University

Convex and Discrete Geometry mathscidoc:1703.40021

Advances in Mathematics, 304, 494–538, 2017.1
[ Download ] [ 2017-03-04 09:02:29 uploaded by liaijun ] [ 648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] The mixed Lp geominimal surface areas for multiple convex bodies

Deping Ye Memorial University of Newfoundland Baocheng Zhu Hubei University for Nationalities Jiazu Zhou Southwest University

Convex and Discrete Geometry mathscidoc:1703.40039

[ Download ] [ 2017-03-22 01:22:08 uploaded by zhubaocheng ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] A Discrete Uniformization Theorem for Polyhedral Surfaces II

Xianfeng Gu Stony Brook University Feng Luo Rutgers University Jian Sun Tsinghua University Tianqi Wu Tsinghua University

Differential Geometry Convex and Discrete Geometry mathscidoc:1705.10003

Accepted by Journal of Differential Geometry (JDG), 2016
[ Download ] [ 2017-05-30 16:29:56 uploaded by yauawardadmin ] [ 633 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Sphere packing bounds via spherical codes

Henry Cohn Microsoft Research Yufei Zhao MIT

Convex and Discrete Geometry mathscidoc:1904.40001

Duke Mathematical Journal , 163, 1965--2002, 2014
[ Download ] [ 2019-04-11 12:14:16 uploaded by yufeizhao ] [ 630 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] The log-Brunn-Minkowski inequality

Károly J. Böröczky Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York Uiversity

Convex and Discrete Geometry mathscidoc:1703.40008

Advances in Mathematics, 231, 1974–1997, 2012
[ Download ] [ 2017-03-02 05:14:56 uploaded by deaneyang ] [ 629 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] Affine inequalities for Lp mean zonoids

Dongmeng Xi Shanghai University Lujun Guo Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40036

Bulletin of the London Mathematical Society, 46, 367-378, 2014
[ Download ] [ 2017-03-10 21:09:25 uploaded by xidongmeng ] [ 623 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Convex Bodies with Identical John and LYZ Ellipsoids

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40003

International Mathematics Research Notices, 1-22, 2016.12
[ Download ] [ 2017-02-28 12:41:32 uploaded by xiongge ] [ 618 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] The affine Sobolev inequality

Gaoyong Zhang

Convex and Discrete Geometry mathscidoc:1703.40004

[ Download ] [ 2017-03-02 04:08:48 uploaded by gaoyong_zhang ] [ 613 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Affine images of isotropic measures

Károly J. Böröczky Hungarian Academy of Sciences Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Convex and Discrete Geometry mathscidoc:1702.40001

Journal of Differential Geometry, 99, (3), 407-442, 2015
[ Download ] [ 2017-02-28 03:47:01 uploaded by deaneyang ] [ 601 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Extremum problems for the cone volume functional of convex polytopes

Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40002

Advances in Mathematics, 225, (6), 3214–3228, 2010.12
[ Download ] [ 2017-02-28 12:35:36 uploaded by xiongge ] [ 586 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Blaschke-Santaló inequalities

Erwin Lutwak New York University Gaoyong Zhang New York University

Convex and Discrete Geometry mathscidoc:1703.40016

Journal of Differential Geometry, 47, (1), 1–16, 1997
[ Download ] [ 2017-03-02 06:32:10 uploaded by lutwak ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Gaussian inequalities for Wulff shapes

Qingzhong Huang Shanghai University Binwu He Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40027

[ Download ] [ 2017-03-09 21:44:30 uploaded by qzhuang ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] On Bonnesen-type inequalities for a surface of constant curvature

Wenxue Xu Southwest University Jiazu Zhou Southwest University Baocheng Zhu Southwest University

Convex and Discrete Geometry mathscidoc:1703.40020

Proc. Amer. Math. Soc., 143, (11), 4925-4935, 2015.11
[ Download ] [ 2017-03-03 22:23:31 uploaded by WenxueXu ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Entanglement Thresholds for Random Induced States

Guillaume Aubrun Université Claude Bernard Lyon 1 Stanislaw J. Szarek Case Western Reserve University Deping Ye Memorial University of Newfoundland

Functional Analysis Information Theory Convex and Discrete Geometry mathscidoc:1805.12001

Comm. Pure Appl. Math., 67, (1), 129-171, 2014.1
[ Download ] [ 2018-05-29 23:14:04 uploaded by ydpzjumn ] [ 564 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Laplace transforms and valuations

Jin Li Shanghai University Dan Ma Technische Universitat Wien & Shanghai Normal University

Convex and Discrete Geometry mathscidoc:1703.40001

Journal of Functional Analysis, 272, (2), 738-758, 2017.1
[ Download ] [ 2017-03-01 18:43:58 uploaded by madan ] [ 559 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] A unified treatment for Lp Brunn-Minkowski type inequalities

Zou Du Wuhan University of Science and Technology Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:1702.40007

Communications in Analysis and Geometry, 2017.5
[ Download ] [ 2017-02-28 13:01:49 uploaded by xiongge ] [ 558 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] The Busemann theorem for complex p-convex bodies

Qingzhong Huang Shanghai University Binwu He Shanghai University Guangting Wang Shanghai University

Convex and Discrete Geometry mathscidoc:1703.40030

[ Download ] [ 2017-03-09 21:50:55 uploaded by qzhuang ] [ 553 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] The orlicz centroid inequality for star bodies

Guangxian Zhu

Convex and Discrete Geometry mathscidoc:1703.40017

[ Download ] [ 2017-03-02 21:31:36 uploaded by guangxian ] [ 551 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] The p-capacitary Orlicz–Hadamard variational formula and Orlicz–Minkowski problems

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland Ning Zhang University of Alberta

Analysis of PDEs Functional Analysis Convex and Discrete Geometry mathscidoc:1805.03001

Calculus of Variations and Partial Differential Equations, 57, 5, 2018.2
[ Download ] [ 2018-05-29 23:23:16 uploaded by ydpzjumn ] [ 549 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] $L_p$ geominimal surface areas and their inequalities

Deping Ye Memorial University of Newfoundland

Convex and Discrete Geometry mathscidoc:1806.40002

Int. Math. Res. Notes, 2015, 2465- 2498, 2015
[ Download ] [ 2018-06-10 09:21:58 uploaded by ydpzjumn ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved